# SDR IPXA2014070983545

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PUNCTURE DAMAGE APPROXIMATELY .781 X .500 AT POS 6, AFT, RT OF CENTERLINE     ACCOMPLISHED EO B767-5320-27379-B, 6 A AND OPENED DEFERRAL FOR RE-CHECK, NLT 81 DAYS, 650 HRS OR 305 CYC.
